# SDR 2011FA0000737

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 22,092 hours
- Engine: Cont IO520BB
- Engine time: 624 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0910
- Condition: Failed
- Location: Nav Lights
- Part time: 2,489 hours, 9,956 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAV LIGHTS INOPERATIVE.  MX FOUND CIRCUIT BREAKER TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 2489.0 FLIGHT HOURS PRIOR.
